×

zbMATH — the first resource for mathematics

On the extension of Borel measures. (English) Zbl 0145.28101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. K. Berberian, The product of two measures, Amer. Math. Monthly 69 (1962), 961 – 968. · Zbl 0108.05001
[2] S. K. Berberian and J. F. Jakobsen, A note on Borel sets, Amer. Math. Monthly 70 (1963), 55. · Zbl 0113.37606
[3] Paul R. Halmos, Measure Theory, D. Van Nostrand Company, Inc., New York, N. Y., 1950. · Zbl 0040.16802
[4] Edwin Hewitt, Integration on locally compact spaces. I, Univ. Washington Publ. Math. 3 (1952), 71 – 75.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.